# SDR ASAA201904018828

- Difficulty date: March 30, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 20,628 hours, 6,769 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 000131594
- Condition: Faulted
- Location: Apu
- Part time: 5,867 hours, 11,284 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, APU FAILED TO START, FAULT LIGHT ILLMUMINATED. GROUNDED - YES. PERFORMED APU BITE AND GOT FAULT CODE 49-41011. REF B737-900 FIM 49-40 TASK 802 REMOVED & REPLACED IGNITION UNIT REF B737-900 AMM 49-41-31. OPS CHECK GOOD REF AMM 49-11-00 W/ NO FAULTS FOUND. THIS CLEARS MEL 49-1B.
